Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/76481
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Buzzi, Claudio | - |
dc.contributor.author | Pessoa, Claudio | - |
dc.contributor.author | Torregrosa, Joan | - |
dc.date.accessioned | 2014-05-27T11:30:36Z | - |
dc.date.accessioned | 2016-10-25T18:53:43Z | - |
dc.date.available | 2014-05-27T11:30:36Z | - |
dc.date.available | 2016-10-25T18:53:43Z | - |
dc.date.issued | 2013-09-01 | - |
dc.identifier | http://dx.doi.org/10.3934/dcds.2013.33.3915 | - |
dc.identifier.citation | Discrete and Continuous Dynamical Systems- Series A, v. 33, n. 9, p. 3915-3936, 2013. | - |
dc.identifier.issn | 1078-0947 | - |
dc.identifier.issn | 1553-5231 | - |
dc.identifier.uri | http://hdl.handle.net/11449/76481 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/76481 | - |
dc.description.abstract | This paper is mainly devoted to the study of the limit cycles that can bifurcate from a linear center using a piecewise linear perturbation in two zones. We consider the case when the two zones are separated by a straight line Σ and the singular point of the unperturbed system is in Σ. It is proved that the maximum number of limit cycles that can appear up to a seventh order perturbation is three. Moreover this upper bound is reached. This result confirms that these systems have more limit cycles than it was expected. Finally, center and isochronicity problems are also studied in systems which include a first order perturbation. For the latter systems it is also proved that, when the period function, defined in the period annulus of the center, is not monotone, then it has at most one critical period. Moreover this upper bound is also reached. | en |
dc.format.extent | 3915-3936 | - |
dc.language.iso | eng | - |
dc.source | Scopus | - |
dc.subject | Centers | - |
dc.subject | Isochronicity | - |
dc.subject | Limit cycle | - |
dc.subject | Non-smooth differential system | - |
dc.subject | Piecewise linear differential system | - |
dc.title | Piecewise linear perturbations of a linear center | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.contributor.institution | Universitat Autònoma de Barcelona | - |
dc.description.affiliation | Departamento de Matemática Universidade Estadual Paulista, 15054-000, São José do Rio Preto | - |
dc.description.affiliation | Departament de Matemàtiques Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona | - |
dc.description.affiliationUnesp | Departamento de Matemática Universidade Estadual Paulista, 15054-000, São José do Rio Preto | - |
dc.identifier.doi | 10.3934/dcds.2013.33.3915 | - |
dc.identifier.wos | WOS:000316725400005 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Discrete and Continuous Dynamical Systems- Series A | - |
dc.identifier.scopus | 2-s2.0-84876044802 | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.